# SDR DXTA200601304

- Difficulty date: March 18, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 234 hours, 201 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO RIGHT LANDING GEAR GREEN DOWN AND LOCKED INDICATION UNTIL THIRD CYCLING.  NO RED UNSAFE LIGHT OR WARNING HORN, EXECUTED ABNORMAL CHECKLIST.  ADJUSTED MAIN GEAR DOWNLOCK SWITCH IAW HAWKER 400XP MM 32-10-00.  OPERATIONAL CHECK SATISFACTORY.
